# SDR SWAA2013011611494

- Difficulty date: January 9, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 23,833 hours, 15,599 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5940980
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SCREW ON ACCESS PANEL RT WING BETWEEN 2 INNER FLAP ACTUATOR CRACKED IN METAL DOOR.   REMOVED AND REPLACED DOOR PER AMM.
